# SDR ASAA2018121087245

- Difficulty date: November 18, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,672 hours, 13,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 148A86354
- Condition: Corroded
- Location: Bs 1088-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR FRAME FROM STA 1088 TO 1156 HAS AREAS OF CORR. GROUNDED - YES. REMOVED CORR FROM APU DOOR FRAME FROM STA 1088 TO 1156, FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 80 13 1A 2 FIG 104 DETAIL C, REMOVED DAMAGED APU DOOR FRAME ANGLE IAW B737 800 SRM 51 40 02 0G 0 FIG 8 INSTALLED NEW APU DOOR FRAME ANGLE IAW B737 800 SRM 51 40 02 0G 0 PARA 4 W 1 O .050 R .030 L 1 D .020.
